Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 355, Number 7

All articles in this issue are freely accessible.

Algorithms for nonlinear piecewise polynomial approximation: Theoretical aspects
Borislav Karaivanov, Pencho Petrushev and Robert C. Sharpley.
Trans. Amer. Math. Soc. 355 (2003), 2585-2631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1975391
The almost-disjointness number may have countable cofinality
Jörg Brendle.
Trans. Amer. Math. Soc. 355 (2003), 2633-2649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1975392
Cyclicity of CM elliptic curves modulo $p$
Alina Carmen Cojocaru.
Trans. Amer. Math. Soc. 355 (2003), 2651-2662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1975393
Taylor expansion of an Eisenstein series
Tonghai Yang.
Trans. Amer. Math. Soc. 355 (2003), 2663-2674
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1975394
Systems of diagonal Diophantine inequalities
Eric Freeman.
Trans. Amer. Math. Soc. 355 (2003), 2675-2713
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1975395
On the canonical rings of covers of surfaces of minimal degree
Francisco Javier Gallego and Bangere P. Purnaprajna.
Trans. Amer. Math. Soc. 355 (2003), 2715-2732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1975396
A classification and examples of rank one chain domains
H. H. Brungs and N. I. Dubrovin.
Trans. Amer. Math. Soc. 355 (2003), 2733-2753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1975397
On the spectral sequence constructors of Guichardet and Stefan
Donald W. Barnes.
Trans. Amer. Math. Soc. 355 (2003), 2755-2769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1975398
Formality in an equivariant setting
Steven Lillywhite.
Trans. Amer. Math. Soc. 355 (2003), 2771-2793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1975399
Large rectangular semigroups in Stone-Cech compactifications
Neil Hindman, Dona Strauss and Yevhen Zelenyuk.
Trans. Amer. Math. Soc. 355 (2003), 2795-2812
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1975400
Galois groups of quantum group actions and regularity of fixed-point algebras
Takehiko Yamanouchi.
Trans. Amer. Math. Soc. 355 (2003), 2813-2828
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1975401
Composition operators acting on holomorphic Sobolev spaces
Boo Rim Choe, Hyungwoon Koo and Wayne Smith.
Trans. Amer. Math. Soc. 355 (2003), 2829-2855
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1975402
Distributions of corank 1 and their characteristic vector fields
B. Jakubczyk and M. Zhitomirskii.
Trans. Amer. Math. Soc. 355 (2003), 2857-2883
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1975403
When are the tangent sphere bundles of a Riemannian manifold reducible?
E. Boeckx.
Trans. Amer. Math. Soc. 355 (2003), 2885-2903
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1975404
Criteria for large deviations
Henri Comman.
Trans. Amer. Math. Soc. 355 (2003), 2905-2923
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1975405
Integration by parts formulas involving generalized Fourier-Feynman transforms on function space
Seung Jun Chang, Jae Gil Choi and David Skoug.
Trans. Amer. Math. Soc. 355 (2003), 2925-2948
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1975406
Thermodynamic formalism for countable to one Markov systems
Michiko Yuri.
Trans. Amer. Math. Soc. 355 (2003), 2949-2971
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1975407
Strongly indefinite functionals and multiple solutions of elliptic systems
D. G. De Figueiredo and Y. H. Ding.
Trans. Amer. Math. Soc. 355 (2003), 2973-2989
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1975408
Stability of small amplitude boundary layers for mixed hyperbolic-parabolic systems
F. Rousset.
Trans. Amer. Math. Soc. 355 (2003), 2991-3008
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1975409